# SDR 2007FA0000534

- Difficulty date: June 19, 2007
- Submitted: June 19, 2007
- Operation: General aviation
- Aircraft: N1191V
- Make and model: Cessna U206F
- Aircraft serial: U20602506
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Hub
- Part number: D30257
- Part serial: D30
- Condition: Failed
- Location: Wheel
- Component: Wheel
- Component part number: C163004
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHEEL-BROKE AT CENTER, CASTING FAILED AT BOLT HOLES-8:00X6 TIRES AND TUBES 190-200" NRS AT CAP SCREWS INSTALLED 7-23-03 TACH 1709 CURRENT TACH 2052.
